# SDR AALA202404057020

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 26,066 hours, 11,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AICRAFT WAS NOT GROUNDED: AFT LEFTHAND GALLEY FLIGHT ATTENDANT FLASHLIGHT BATTERY DEAD. REPLACED BATTERY AT AFT LEFTHAND GALLEY FLIGHT ATTENDANT FLASHLIGHT.
